# SDR VTZA96074

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41026
- System (JASC): 2611 · Smoke Detection
- Part: Test Switch
- Part number: S2902012
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

FLT NR 6211 - IAD-PVD - DURING APPROACH, PERFORMED AN EMERGENCY DESCENT DUE TO THE MAIN BAGGAGE, POD BAGGAGE AND LAV SMOKE DETECTORS CAP LIGHTS ILLUMINATING.  AIRCRAFT LANDED AT PVD WITH NO FURTHER INCIDENTS.  MAINTENANCE COMPLIED WITH RESTRICTIONS AND LIMITATIONS PER FERRY PERMIT.  AIRCRAFT WAS THEN FERRIED TO IAD.  AIRCRAFT LANDED AT IAD WITH NO INCIDENTS.  MAINTENANCE REPLACED THE SMOKE DETECTOR TEST SWITCH.  MAINTENANCE THEN TESTED SYSTEM IAW J41 MM CHAPTER 26.  THIS CLEARED ALL THREE DISCREPANCIES.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
